I have been on contravene for about a month and it has helped me lose weight and decrease my appetite. With that said I am having the following side effects; trembling, shakiness in my hands & arms, trouble when urinating, tired, weakness in my arms. Any suggestions or insight would be appreciated.
I am assuming that you are talking about Contrave. I have seen a few that have had shakiness in their hands and arms. The majority seem to have these problems go away within weeks or less. Tiredness is a very common side effect of this medication. I had this myself! It does pass for the most part. To combat the tiredness you can take B vitamins. That will help. Also, getting up and moving will help. Finally, the trouble urinating and weakness in your arms issues seem much more problematic. I would definitely contact your doctor about that. I have never seen these 2 particular problems associated with Contrave. I hope this helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jun 2010 • 3 answers
Posted 5 Aug 2011 • 2 answers
Are there any SSRIs that do not have weight loss, loss of appetite as a side effect? heed to gain wt
Posted 29 Jan 2015 • 2 answers
Posted 22 Sep 2015 • 2 answers
Posted 3 Sep 2016 • 0 answers